# SDR HEEA0016039

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610E
- Make and model: Bell 206L-3
- Aircraft serial: 51424
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 206040530001
- Condition: Cracked
- Location: M/R Gearbox
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BOTTOM OF MAIN CASE, INSIDE AND OUT, IN SAME PLACE.  SCRAPPED CASE AND REPLACED WITH NEW CASE.
